# SDR CA980325047

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: HC537H12100
- Condition: Wrinkled
- Location: Frame 12 & 14
- Part time: 30,524 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL AREAS OF WRINKLES OR OIL CANNING WERE FOUND.  THE FUSELAGE ROOF CANOPY SKIN BETWEEN FRAMES 12 AND 14.  NO HEAVY LANDINGS REPORTED.  NO OTHER ADDITIONAL DAMAGE FOUND.  ROOF CANOPY SKIN REPLACED.  PART TC:  38,948.  AIRCRAFT TT:  29,849 HOURS.
